# SDR V0XD20150415097

- Difficulty date: April 7, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 27,903 hours, 20,097 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334261
- Part serial: BN119592X
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK 3, INBD HAS CORROSION BETWEEN FS 517.00 & FS 587.00, LT SEAT TRACK 4, INBD HAS CORROSION BETWEEN FS 581.00 & FS 629.00.  BLENDED DAMAGE ON LT 4 SEAT TRACK .015 OF MATERIAL LOSS, WITHIN LIMITS IAW REO 670-53-00-013 REV J 10/22/2014.  REPLACED LT 3 SEAT TRACK IAW AMM 53-00-49.
